# SDR CALA2016042100241

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 95,523 hours, 14,990 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Defective
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT COME ON & STAYED ILLUMINATED.  WHEN MAIN ENTRY DOOR IS CLOSED & ARMED AFTER EXTENSIVE TROUBLESHOOTING, FOUND THE L1 DOOR PROX SWITCH BAD.  REPAIRED & DOOR WARNING LIGHT & EMER LIGHTS OPERATED NORMAL.
